# SDR DL76L081450

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 78,158 hours, 11,599 cycles
- Engine: Pwa PW4060
- Engine time: 34,618 hours, 8,774 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 80217010
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG ANTI-ICE AFTER TAXI.  FOUND HPSOV AT FAULT.  FWD TO MEL.
